MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD MULTITEST; COUNTER, DIFFERENTIAL CELL

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD MULTITEST; COUNTER, DIFFERENTIAL CELL
Model Number 337166
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported while testing with bd multitest¿ erroneous results were obtained.Testing with a different lot# provided accurate results.The following information was provided by the initial reporter, translated from spanish to english: lot 15789 not efficient, same sample tested with another lot gave good results.Abnormal double population cd56+cd19+.
 
Additional Manufacturer Narrative
After further review mfr#2916837-2021-00253 is no longer reportable.This device is for research use only and is not being used for diagnostic testing or patient treatment and is therefore not subject to mdr reporting.
 
Event or Problem Description

Brand Name
BD MULTITEST
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
MDR Report Key11878127
Report Number2916837-2021-00253
Device Sequence Number16408973
Product Code GKZ
UDI-Device Identifier00382903371662
UDI-Public00382903371662
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K060375
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2021
Device Model Number337166
Device Catalogue Number337166
Device Lot Number15789
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/05/2021
Supplement Date Received by Manufacturer06/18/2021
Initial Report FDA Received Date05/25/2021
Supplement Report FDA Received Date06/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1